# SDR ASAA0380815

- Difficulty date: November 26, 2003
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5913595501
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURNG 15K CHECK, FOUND FRAME CHAFED AT FS 1418.  REMOVED DAMAGE.  INSTALLED ANGLE, PLATE, AND FILLER PER SRM 53-03 AND 51-10-3.  (M)
